Started Candex April 3rd 2014… Help Please

Home The Candida Forum Candida Questions Started Candex April 3rd 2014… Help Please

This topic contains 7 replies, has 2 voices, and was last updated by  ShirlM 4 years, 11 months ago.

Viewing 8 posts - 1 through 8 (of 8 total)
  • Author
    Posts
  • #117937

    ShirlM
    Member
    Topics: 1
    Replies: 4

    I have been taking Q-Zyme Ultra ultimate Digestive Enzymes along with Ultimate Flora Mega 150 billion, Mega Vitamins, B-12 and D-3 for 4 months and noticed that my fingernails were growing and getting stronger, not splitting in the middle and the yellow is now gone. Also my toenails were so thick that I couldn’t trim them but now they are starting to look normal again after years being like this. My tongue started to lose it’s white on the surface and the itching in the groin was not as bad as at first.

    WELL…. NOW IT LOOKS LIKE I AM GOING BACKWARDS! Ever since I started the Candex, my groin is itching bad again, the white has invaded my tongue again but so far my toenails are okay. I get sick to my stomach not really bad but a icky feeling and that makes me so hungry all I want to do is eat.

    I feel I have lost at least a month of doing good since I started this Candex, I am now tired most of the time and before I felt rested and ready to go. I don’t see anyone else seem to have this problem with Candex but the other sites are for this Candex enzyme so I just can’t believe them anymore.

    Anyone else here with this problem? It is driving me crazy to say the least. I am really thinking of stopping this Candex and stay with what I was doing previously.

    Any help would be greatly appreciated.

    Regards,
    ShirlM

    #117941

    raster
    Participant
    Topics: 104
    Replies: 6838

    I’d stop the candex but the problem is likely going to continue imho and the yeast has become aggressive very likely. If you have dysbiosis of the gut and are constipated, its hard to gain the upper hand on the yeast on your own like this…

    -raster

    #117943

    ShirlM
    Member
    Topics: 1
    Replies: 4

    raster;56462 wrote: I’d stop the candex but the problem is likely going to continue imho and the yeast has become aggressive very likely. If you have dysbiosis of the gut and are constipated, its hard to gain the upper hand on the yeast on your own like this…

    -raster

    No I by no means constipated it’s the other way around. I don’t really know what dysbiosis is but will look it up if I can.

    Is this it: Dysbiosis
    Dysbiosis (also called dysbacteriosis) refers to microbial imbalance on or inside the body. Dysbiosis is most prominent in the digestive tract or on the skin, but can also occur on any exposed surface or mucous membrane such as the vagina, lungs, mouth, nose, sinuses, ears, nails, or eyes.

    Funny it says eyes also and I have problems with my eyes watering, and mucous sometimes. Eye doctor said I didn’t have dry eyes so I now just use over the counter eye drops for dry eyes so to speak.

    You are right, I will stop using the candex tonight, I already took two this morning but no more. Man I just bought that darn bottle also but it is making me not feel good so I will through it out.

    How can I take care of this “Dysbiosis” or try to?

    ShirlM

    #117944

    raster
    Participant
    Topics: 104
    Replies: 6838

    Another part of your problem is you are taking 2 digestive enzyme products, the candex and the Q-zyme. This is way too much and be sure to follow the instructions on the bottle. More does not always mean better or faster recovery…

    Dysbiosis usually goes hand in hand with a candida infection and I don’t have much advise as far as reversing it but a ND would.

    -raster

    #117945

    ShirlM
    Member
    Topics: 1
    Replies: 4

    raster;56465 wrote: Another part of your problem is you are taking 2 digestive enzyme products, the candex and the Q-zyme. This is way too much and be sure to follow the instructions on the bottle. More does not always mean better or faster recovery…

    Dysbiosis usually goes hand in hand with a candida infection and I don’t have much advise as far as reversing it but a ND would.

    -raster

    I felt better when I wasn’t taking the Candex and alot of symptoms were going away until I started with candex. So if I take the candex I shouldn’t take my Q-enzymes? To tell you the truth I am kind of scared of candex as of right now.

    I could try just the candex and no Q-enzymes for a few days to see what is happening but what I don’t like is when I started with the candex all my symptoms started to come back, white tonuge, fatigue, diahrrah and groin itching really bad. Boy oh boy what a pickle… LOL just don’t understand why my symptom would come back using candex when it is suppose to lesson it.

    Thank you for you help I greatly appreciate it.

    ShirlM

    #117946

    raster
    Participant
    Topics: 104
    Replies: 6838

    If you are eliminating too much then you aren’t absorbing the material for yourself and thus aren’t getting energy to fight the yeast…so thats one thing that could explain it.

    -raster

    #117947

    ShirlM
    Member
    Topics: 1
    Replies: 4

    raster;56467 wrote: If you are eliminating too much then you aren’t absorbing the material for yourself and thus aren’t getting energy to fight the yeast…so thats one thing that could explain it.

    -raster

    OH, good point didn’t think of that. It candex says on the bottle 1 first in morning, second day 1 in morning and 1 at night, third day 2 in morning and 2 at night before bed. Can’t eat anything for two hours after taking it. Maybe the extra enzyme is making me sick and tired? It did say to take a really good probiotic with it which I am doing. I wonder if the probiotic I have is also to strong? 150 billion is the count on it, but I don’t take it when I take the candex.

    Also, I wanted to say, I am starting to itch all over, my arms, legs..feet, gezzz… I don’t think it’s worth it, maybe should just keep the candida.. LOL

    ShirlM

    #118034

    ShirlM
    Member
    Topics: 1
    Replies: 4

    ShirlM;56468 wrote:

    If you are eliminating too much then you aren’t absorbing the material for yourself and thus aren’t getting energy to fight the yeast…so thats one thing that could explain it.

    -raster

    OH, good point didn’t think of that. It candex says on the bottle 1 first in morning, second day 1 in morning and 1 at night, third day 2 in morning and 2 at night before bed. Can’t eat anything for two hours after taking it. Maybe the extra enzyme is making me sick and tired? It did say to take a really good probiotic with it which I am doing. I wonder if the probiotic I have is also to strong? 150 billion is the count on it, but I don’t take it when I take the candex.

    Also, I wanted to say, I am starting to itch all over, my arms, legs..feet, gezzz… I don’t think it’s worth it, maybe should just keep the candida.. LOL

    ShirlM

    UPDATE: ….
    Well, I stopped the candex yesterday and tonight I feel like myself again. The top of my foot stopped hurting, my itches are almost gone, I have get up and go today, which was 5 this morning and am still going strong. Didn’t have to take a nap this afternoon which was great. I feel like I have a new life. Still take my probiotics and vitamins etc but no candex. I will update this in a few days about the white on my tongue. It is still there but was almost gone until I started taking candex then it came back. So it might take awhile for it to go away again. Oh, and my stomach doesn’t hurt anymore either. :>)

    ShirlM

Viewing 8 posts - 1 through 8 (of 8 total)

The topic ‘Started Candex April 3rd 2014… Help Please’ is closed to new replies.